# SDR 06FDEA1943

- Difficulty date: May 17, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- Aircraft time: 46,203 hours, 27,997 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65317731
- Condition: Cracked
- Location: Bs 1176
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT STA 1176 RBL 2 WL 208 FRAME IS CORRODED AND CRACKED.  REMOVED AND REPLACED FRAME IAW SRM 51-30-2 AT BS 1176, LBL 68 - RBL 68.
